# SDR HEEA0010100

- Difficulty date: June 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N513EH
- Make and model: Bell 206L-1
- Aircraft serial: 45421
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Condition: Inoperative
- Location: Cockpit
- Component: KX165
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOPERATIVE. PERFORMED PRELIMINARY INSPECTION AND FOUND BAD ON/OFF SWITCH R106.  REPLACED SWITCH R106.  REPAIRED.  ADJUSTED SQUELCH AND SIDETONE.  BENCH CHECK GOOD.
